# SDR SWAA2012100108180

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 11,114 hours, 6,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER CRACKED AT ROW 7.  REMOVED AND REPLACED COVER PER AMM.
